MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040005
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report that a trilogy 200 ventilator was returned for service.No patient injury or serious harm was reported.During evaluation at a third-party service center, the power cord clamp, handle assembly, and rubber feet were found to be missing.The base enclosure kit was cracked.The universal porting block, front case, and enclosure seal kit were damaged.The warning label required replacement due to replacement of the base enclosure, and the thtpol label was replaced because it was obsolete following a revision.During functional testing, the device failed the 120-vac power source peak power test.Service records indicated that the failure was validated.An active exhaust purge valve closed fault recurred during testing, and a damaged hose was identified.Service records did not document replacement of a specific component associated with the failed testing.Following repair and replacement activities, the device successfully passed all required functional and performance testing.
 
Additional Manufacturer Narrative
The reported failure of 120 vac power source peak power test is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The reported failure of active exhaust purge valve closed fault is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25375258
Report Number2518422-2026-018613
Device Sequence Number15822371
Product Code CBK
UDI-Device Identifier00606959022737
UDI-Public(01)00606959022737
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1040005
Device Catalogue Number1040005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown